# SDR GTIA2019083074579

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 25,686 hours, 11,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR COMING FROM THE PACKS  DURING DESCENT 10000FT-PERFORMED PACK BORN OUT WITH APU BLEED ON FOR PACK I & PACK 2 SYSTEM IAW AMM 21-00-00, NO ODOR DETECTED AT THIS TIME.  ACFT GOOD FOR CONTINUED SERVICE.
